Forum

Pregablin

Hi I am currently taking pregablin (I uwsd to be on 300mg twice a day) but managed to decrease it to 100mg twicw a day after a really good spell until recently. I started getting stiffness in my upper arm muscles and pain. My neuro told me to increase again by another 100mg a day. I am 4 weeks in and I keep getting the drunk feeling from them. Some days aren’t too bad but some days are bad. Like today its been horrendous. I’m trying to work (I’m a cook) I could not keep up with the work someone had to come in the kitchen and help me and towards the end I thought I was going to pass out. I can’t remember how long it takes for this to pass but I can’t keep going through this drunkness. Does anyone have any idea? I can’t remember because it was a few years ago when I was on a lot of pregablin. Many thanks for any replies. M

Hi, It sounds to me that Pregabalin isn’t the right drug for you Speak to your MS Nurse or GP about one of the alternatives. Best wishes, Anthony

Thank you Anthony my neurologist has given me Gabapyto try 300mg three times a day. I started my first dose last night. Hopefully I won’t get the se side effects and they will suit me.